Alert archive / Colorado / Red Flag Warnings in 2016

Red Flag Warning 3, NWS Grand Junction, CO

April 4, 20164 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Apr 4, 2016, 2:45 PM MDT for 4 counties in Colorado. It took effect at Apr 5, 2016, 1:00 PM MDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 4, 2016, 2:45 PM MDT (20:45 UTC)
In effect from
Apr 5, 2016, 1:00 PM MDT
Expired
Apr 5, 2016, 8:00 PM MDT
In force
7 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 163 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 2:38 PM MDTNON-TSTM WND GST 462 Wsw Oxford, CO
Apr 5, 5:19 PM MDTNON-TSTM WND GST 474 Sw Cortez, CO
Apr 5, 5:32 PM MDTNON-TSTM WND GST 522 Wsw Oxford, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2016-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2016-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WWUS85 KGJT 042045
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
245 PM MDT MON APR 4 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY BELOW
6500 FEET IN SOUTHWEST COLORADO...FOR GUSTY WINDS...LOW
HUMIDITY...AND DRY FUELS...FOR FIRE WEATHER ZONE 207...

.STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP AS A COLD FRONT
DROPS INTO WESTERN COLORADO ON TUESDAY. THIS FRONT IS EXPECTED TO
STAY NORTH OF THE SAN JUAN MOUNTAINS THROUGH THE AFTERNOON...WITH
DRY AND WINDY CONDITIONS DEVELOPING IN THE FOUR CORNERS AREA.
THESE WINDS WILL COMBINE WITH DRY FUELS TO RESULT IN CRITICAL FIRE
WEATHER CONDITIONS ACROSS FIRE ZONE 207 BELOW 6500 FEET...WHERE
RELATIVE HUMIDITY VALUES WILL BE AT 15 PERCENT OR LOWER.

COZ207-050600-
/O.NEW.KGJT.FW.W.0003.160405T1900Z-160406T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
245 PM MDT MON APR 4 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR
GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE
207 BELOW 6500 FEET...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING BELOW 6500 FEET FOR GUSTY WINDS...LOW HUMIDITY...AND
DRY FUELS...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 SOUTHWEST 
  COLORADO LOWER FORECAST AREA BELOW 6500 FEET.

* WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...12 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY 
  CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
4 follow-up statements
332 
WWUS85 KGJT 050536
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1136 PM MDT MON APR 4 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY BELOW
6500 FEET IN SOUTHWEST COLORADO...FOR GUSTY WINDS...LOW
HUMIDITY...AND DRY FUELS...FOR FIRE WEATHER ZONE 207...

.STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP AS A COLD FRONT
DROPS INTO WESTERN COLORADO ON TUESDAY. THIS FRONT IS EXPECTED TO
STAY NORTH OF THE SAN JUAN MOUNTAINS THROUGH THE AFTERNOON...WITH
DRY AND WINDY CONDITIONS DEVELOPING IN THE FOUR CORNERS AREA.
THESE WINDS WILL COMBINE WITH DRY FUELS TO RESULT IN CRITICAL
FIRE WEATHER CONDITIONS ACROSS FIRE ZONE 207 BELOW 6500 FEET...
WHERE RELATIVE HUMIDITY VALUES WILL BE AT 15 PERCENT OR LOWER.

COZ207-051345-
/O.CON.KGJT.FW.W.0003.160405T1900Z-160406T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
1136 PM MDT MON APR 4 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
TUESDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE
WEATHER ZONE 207 BELOW 6500 FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 SOUTHWEST 
  COLORADO LOWER FORECAST AREA BELOW 6500 FEET.

* WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* HUMIDITY...12 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY 
  CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
258 
WWUS85 KGJT 051139
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
539 AM MDT TUE APR 5 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY BELOW
6500 FEET IN SOUTHWEST COLORADO...FOR GUSTY WINDS...LOW
HUMIDITY...AND DRY FUELS...FOR FIRE WEATHER ZONE 207...

COZ207-051945-
/O.CON.KGJT.FW.W.0003.160405T1900Z-160406T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
539 AM MDT TUE APR 5 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY
FUELS FOR SOUTHWEST COLORADO FIRE WEATHER ZONE 207 BELOW 6500
FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 SOUTHWEST 
  COLORADO LOWER FORECAST AREA BELOW 6500 FEET.

* WIND...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...12 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY 
  CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
144 
WWUS85 KGJT 051933
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
133 PM MDT TUE APR 5 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING BELOW
6500 FEET IN SOUTHWEST COLORADO...FOR GUSTY WINDS...LOW
HUMIDITY...AND DRY FUELS...FOR FIRE WEATHER ZONE 207...

COZ207-060200-
/O.CON.KGJT.FW.W.0003.000000T0000Z-160406T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
133 PM MDT TUE APR 5 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR SOUTHWEST
COLORADO FIRE WEATHER ZONE 207 BELOW 6500 FEET...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 207 SOUTHWEST 
  COLORADO LOWER FORECAST AREA BELOW 6500 FEET.

* WIND...WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* HUMIDITY...12 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY 
  CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT
823 
WWUS85 KGJT 060158
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
758 PM MDT TUE APR 5 2016

COZ207-060300-
/O.EXP.KGJT.FW.W.0003.000000T0000Z-160406T0200Z/
SOUTHWEST COLORADO LOWER FORECAST AREA-
758 PM MDT TUE APR 5 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE
207 BELOW 6500 FEET...

WINDS WILL CONTINUE TO DECREASE WITH SUNSET THIS EVENING. HUMIDITY
LEVEL WILL BE SLOW TO RECOVER WITH THE DRY AIR MOVING IN BEHIND
THE FRONT BUT WILL BE NEAR 20 PERCENT OR HIGHER. 

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Apr 4, 11:52 AM MDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 4, 11:52 AM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1152 AM MDT MON APR 4 2016

.UPDATE...
ISSUED AT 1150 AM MDT MON APR 4 2016

THE LATEST MODEL RUN IS CONSISTENT AND RAISES FORECAST CONFIDENCE.
MARGINAL MID-LEVEL MOISTURE IS IN PLACE THIS AFTERNOON. THIS WILL
COMBINE WITH GOOD SURFACE HEATING FOR SOME LIGHT NORTHERN MTN
SHOWERS THIS AFTERNOON. THERE LOOKS LIKE A WEAK FRONTAL BOUNDARY
SWEEPING OVER THE NORTH OVERNIGHT BUT THE STRONGER FRONT WORKS
THROUGH NE UTAH AND FAR NW CO AFTER MIDNIGHT THEN INTO THE I-70
CORRIDOR BY NOON ON TUESDAY. MOISTURE IS NOT IMPRESSIVE AND MODELS
ARE STILL JUST PRODUCING TRACE TO 4 INCHES OVER THE NORTHERN AND
CENTRAL MTNS BY WEDNESDAY EVENING. THE NORTHERN PASSES WILL LIKELY
JUST HAVE WET ROADS UNTIL LATER IN THE AFTERNOON. THE MAIN EFFECT
OF THIS SYSTEM LOOKS TO BE STRONG WINDS ON TUESDAY.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 418 AM MDT MON APR 4 2016

A TROUGH MOVING ONSHORE OVER THE PACIFIC NORTHWEST TODAY WILL
BREAK DOWN THE HIGH PRESSURE AXIS BY THIS EVENING AS IT CROSSES
INTO THE INTERMOUNTAIN WEST. A H5 CLOSED LOW DEVELOPS OVER MONTANA
BY LATE TONIGHT...BUT ONLY MODERATE INSTABILITY WILL REACH AS FAR
SOUTH AS UTAH AND COLORADO TONIGHT. ON TUESDAY...THE SOUTHERN PART
OF THE TROUGH ASSOCIATED WITH THE CLOSED LOW TRACKING ACROSS THE
NORTHERN TIER STATES WILL BRING A WEAKENING COLD FRONT OVER THE
AREA FROM THE NORTHWEST TUESDAY AFTERNOON. WITH 9+C/KM LAPSE RATES
OVER THE REGION ON TUESDAY AFTERNOON...THUNDERSTORMS ARE POSSIBLE
AS WELL AS BRIEF HEAVY SHOWERS. THIS DISTURBANCE ON TUESDAY IS
GOING TO BE A QUICK MOVER...WHICH WILL MEAN GUSTY WINDS BUT ONLY A
SHORT PERIOD OF RAIN AND SNOW. MODELS CONTINUE TO INDICATE SUB-
ADVISORY SNOW AMOUNTS (1 TO 4 INCHES ACROSS THE PARK/GORE/FLATTOP
RANGES AND SOUTH TO VAIL PASS AND EVEN ASPEN). RAIN AND SNOW
SHOWERS ARE POSSIBLE AS FAR SOUTH AS THE SAN JUANS...BUT ARE
EXPECTED TO PRODUCE INCONSIDERABLE AMOUNTS. AS MENTIONED IN THE
PREVIOUS DISCUSSION...SNOW LEVEL WILL REMAIN ON THE HIGH
SIDE...BUT WILL BE DRIVEN LOWER ON TUESDAY DUE TO AFTERNOON
CONVECTION.

A SMALL PORTION OF SOUTHWEST COLORADO IS FORECAST TO HAVE LOW
RELATIVE HUMIDITY AND 25+ MPH WINDS TUESDAY AFTERNOON. SINCE THE
AREAL COVERAGE OF THESE CRITICAL FIRE WEATHER IS SO SMALL...NO
FIRE WEATHER HAZARDS SHOULD BE NEEDED.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 418 AM MDT SUN APR 3 2016

BY TUESDAY EVENING...SHOWERS WILL QUICKLY DIMINISH AS THE SYSTEM
EXITS AND TEMPERATURES BEGIN TO WARM ALOFT. TEMPERATURES WILL COOL
BEHIND THE FRONT.

HIGH PRESSURE WILL STRENGTHEN ALONG THE COAST TUE NIGHT THEN MOVE
INTO THE GREAT BASIN ON WED...WITH A DRYING AND WARMING TREND
BEGINNING OVER THE AREA. THE WARMING TREND WILL CONTINUE THROUGH
THE WORK WEEK. HOWEVER WITH LESS CONFIDENCE...MODELS SHOW A CLOSED
OR CUT OFF LOW PRESSURE SYSTEM...SOUTH/SOUTHWEST OF THE HIGH AND
OFF THE WEST OR SOUTHWEST COAST BY WEEKS END. THIS LOW WILL PUMP
MOISTURE INTO THE REGION BEGINNING FRI. THE FLOW REMAINS SOUTHWEST
OVER OUR AREA...BUT MODEL PLACEMENT OF THIS LOW HAS BEEN
PROBLEMATIC. IT DOES APPEAR THAT A SIGNIFICANT INCREASE IN
MOISTURE WILL BE EXPECTED BY SATURDAY FOR A WETTER WEEKEND AHEAD.
STAY TUNED AS CHANGES IN THE FORECAST ARE EXPECTED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY NOON)
ISSUED AT 1150 AM MDT MON APR 4 2016

EXPECTING VFR CONDITIONS TO CONTINUE OVER THE NEXT 18 TO 24 HOURS
AT ALL TAF SITES. MOISTURE WILL BE INCREASING WITH SOUTHWEST WINDS
TODAY LEADING TO ISOLATED MOUNTAIN SHOWERS BY THIS EVENING. AFTER
03Z THIS STORM WILL BECOME MORE ORGANIZED OVER NORTHERN PORTIONS
OF UTAH AND WESTERN COLORADO WHERE LIGHT PRECIPITATION IS
EXPECTED MAINLY NORTH OF I-70. ILS BREAKPOINTS MAY BE REACHED AT
KASE...KEGE...AND KRIL AFT 15Z TUESDAY MORNING.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&

UPDATE...JOE
SHORT TERM...JAM
LONG TERM...EH
AVIATION...JAM/JOE
Hazardous weather outlook, Apr 4, 4:33 AM MDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
433 AM MDT MON APR 4 2016

COZ001>014-017>023-UTZ022>025-027>029-051045-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLAT TOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
433 AM MDT MON APR 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR RAIN AND SNOW SHOWERS BEGINNING THIS
EVENING. SHOWERS WILL BE ISOLATED AND MAINLY ACROSS NORTHEAST UTAH
AND NORTHWEST COLORADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NUMEROUS SHOWERS ARE EXPECTED ACROSS WESTERN COLORADO TUESDAY
AFTERNOON. MOST ACTIVITY WILL BE OVER THE NORTH CENTRAL AND
CENTRAL MOUNTAINS OF WESTERN COLORADO BUT SHOWERS AND EVEN A
THUNDERSTORM ARE POSSIBLE AS FAR SOUTH AS THE SAN JUANS. DRY AND
MILD CONDITIONS ARE THEN EXPECTED WEDNESDAY THROUGH FRIDAY. THE
NEXT CHANCE FOR SHOWERS WILL MOVE IN FRIDAY NIGHT AND SATURDAY...
WITH SOUTHEAST UTAH AND SOUTHWEST COLORADO FAVORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Colorado, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.